# SDR ASOA201705043132

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 41,213 hours, 31,350 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Door Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER CHANNEL CORRODED AROUND ANCHOR NUTS.  SERVICE DOOR LOWER CHANNEL REPLACED IAW SRM 51-40-02.
